Journal of Symbolic Logic

Order Types of Ordinals in Models of Set Theory

John E. Hutchinson

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

An ordinal in a model of set theory is truly countable if its set of predecessors is countable in the real world. We classify the order types of the sets of truly countable ordinals. Models with indiscernibles and other related results are discussed.

Article information

Source
J. Symbolic Logic, Volume 41, Issue 2 (1976), 489-502.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183739792

Mathematical Reviews number (MathSciNet)
MR403958

Zentralblatt MATH identifier
0338.02034

JSTOR
links.jstor.org

Citation

Hutchinson, John E. Order Types of Ordinals in Models of Set Theory. J. Symbolic Logic 41 (1976), no. 2, 489--502. https://projecteuclid.org/euclid.jsl/1183739792


Export citation